Stimulants and back pain...

Discussion in 'Amphetamine' started by greener, Nov 25, 2005.

  1. greener

    greener Silver Member

    Reputation Points:
    12
    Messages:
    39
    Joined:
    May 29, 2005
    Alright, here's my question.



    I was diagnosed with ADD a couple years ago, and in that time I've
    taken ritalin, adderall, and eventually settled with dexedrine. I
    take it as prescribed, and it works fine. Several months ago, I
    experienced some heavy-duty surgery on my shoulder/back. Most of
    the pain seems to have subsided, with the exception of some problems
    which will take require further surgery to fix... As I say,
    throughout most of the day, the pain that I experience at rest (that
    is, it's still painful to move my shoulder or if I exert myself too
    heavily, but when I'm not doing that) has diminished greatly, with the
    exception of my residual shoulder problems. I have noticed,
    however, a strong correlation between the administration of stimulants
    and the amount of pain I get in my shoulder/back. It's really
    quite incredible; sometimes it is strong enough that I can hardly walk,
    and the pain can last long enough to prevent any sleep at all. It
    is responsive to dose (higher = more pain) but seems to happen whenever
    I take my ADD meds. Has anyone else experienced this or have any
    good ideas?
     
  2. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    669
    Joined:
    Jun 2, 2005
    I get pains in different parts on his body all the time when on d-amph. Not related to any past injury, but to the comedown so he thinks.
     
  3. kritikal

    kritikal Silver Member

    Reputation Points:
    28
    Messages:
    141
    Joined:
    Sep 25, 2005
    from Australia
    I always thought that a stimulant would increase pain, being that you would probably concentrate on the pain alot more. Apparently not.


    Apparently research has been done and has concluded that Amphetamines have analgesia effects. Here is the link to the page i found.


    http://www.idmu.co.uk/amphetpain.html
    The site also mentions;
    Dalal et al commented: "Studies with human subjects have confirmed the enhancement of opioid analgesia by amphetamines and, in addition, have demonstrated that psychostimulant drugs produce a decrease in somnolence and an increase in general cognitive abilities. The greater cognitive alertness, moreover, allows the use of larger opioid doses, which can produce a substantial increase in analgesia."
    further from this it states that it changes the effects of aceteminophen/paracetamol in a positive way. Perhaps you could try a small dosage of codeine+paracetamol that should be available OTC from your pharmacy, depending on where you live.


    So have you tried increasing your dosage while in pain to see if it increases it even more? Or have you tried the opposite and not taken your medicine for say a week or so and seen if you get any pain?


    I would strongly recommend seeing your doctor about this issue if it is a hassle to you, it's not like your doing anything illegal. (like most people on this site.)
     
  4. jane smith

    jane smith Newbie

    Reputation Points:
    3
    Messages:
    3
    Joined:
    Apr 1, 2006
    34 y/o
    muscle tension- get a massage, you should be fine
     
  5. jduba

    jduba Gold Member

    Reputation Points:
    28
    Messages:
    348
    Joined:
    Dec 23, 2004
    from U.S.A.
    plus your stimulants are reving you up and tensing body muscles in the process which can aid in some of the pain...also talk with your doc about soma to relax those muscles and still keep your amphetamines.
     
  6. Ahuaeynjx

    Ahuaeynjx Newbie

    Reputation Points:
    4
    Messages:
    46
    Joined:
    Jun 3, 2006
    Well I'm glad I can be of use !

    To keep sharing information ;

    Your back pains are related to hormonal deficiency in the bone cartilaginous tissues. I have encountered this many times with synthetic stimulants regular use combined with unbalanced sexual activity or just on the latter alone.

    You see what happens when you consume these stimulants is that there is a major effect upon your dopamine ; or it gets flushed out , or like in the case of coca it simply keeps it from being reuptaked thus creating extreme stimulation. I amn't sure about dexedrine but sure is along the same lines...

    The dopamine will then act upon acetylcholine and serotonin to basically tell your hormonal system that your condition is not meant to have sexual orgasms but that you must have good physical exercise to detoxify the stimulant, the barrier is not very strong, with repetitive use of the stimulant ; bad nutrition and orgasmic release of Oxicontin (wether in sexual activity or plain mental orgasm without stimulation) your hormonal system will be thrown heavily off balance as adrenalin will start to be produced subtely, slowly numbing your senses and your body's thus even changing the gene enxyme expressions in the major hormonal centres, liberating some endorphins to remedy the acute pain of the change. This is what accounts for the amphetamine analgesic effects from SWIM's understanding, it is also a mental effect which some people live only from high stress or bad sexual practice.

    Then after a few months ; especially if you are having sexyal activity, your synapses will be totaly emptied of the necessary hormones PGE-1 and PGE-3 to create elasticity in your spinal cord, creating a terrible pain and stiffness.

    You need to detox your liver from the harmful effects of the dexedrine for a while before you can regain your flexibility and sexual power, taking another magic pill will not help. SWIM suggest you take 5-HTP 100mg, GABA 500 mg, DHEA (or pregenolone if not available) 50-100 mg, whey proteins 30g, Omega fatty acids 3+ grams, GLA (from evening primrose or borage) 2+ grams, ionic minerals (good dose) and tons of fresh fruit and vegetables EVERY DAY until your gene expression in thyroid and pineal gland is set back to normal cycles. I say you could replace the Dexedrine by a combination of St-John's wort extract, SAM-E and colloidal gold to help heal the ADD.

    I will be glad to answer questions about his recommendations.

    Namase,

    Ahu
     
    1. 3/5,
      Thats a fantastic post. I think you will be a great addition to this forum. Well done!
      Jun 4, 2006
  7. trial-x

    trial-x Silver Member

    Reputation Points:
    7
    Messages:
    14
    Joined:
    May 15, 2006
    SWIM always assumed CNS stimulation from amphets triggered muscles to tense, often resulting in back pain and frequently reported scrotum shrink--the later an excessive stimulation of the evolutionary remnant, typically dormant trait of voluntary testicular contraction.